# SDR ASAA2012111793445

- Difficulty date: November 17, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 42,358 hours, 16,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A12204
- Condition: Dented
- Location: Bs 480 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT SIDEWALL FRAME DENTED BS 480, STR 24L -STR 25L.  ACFT GROUNDED. PERFORMED DAMAGE REMOVAL AND INSPECTION IAW REO G15718, REV IR. FABRICATED REPAIR PARTS IAW REO G15718, REV IR.  R & R 5-24L & S25L STRINGER TIES IAW REO G15718 REV IR. INSTALLED FRAME REPAIR PARTS IAW REO  G15718 REV IR. ALODINED AND PRIMED REPAIR PARTS IAW REO G15718 REV IR. REMOVED AND REINSTALLED INTERCOSTAL AT STR 23L, STA 480L IAW SRM 51-40-02.
